Volume 24, issue 6 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25, 1 issue

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Eilenberg–Mac Lane spectra as equivariant Thom spectra

Jeremy Hahn and Dylan Wilson

Geometry & Topology 24 (2020) 2709–2748
DOI: 10.2140/gt.2020.24.2709
Abstract

We prove that the G–equivariant mod p Eilenberg–Mac Lane spectrum arises as an equivariant Thom spectrum for any finite, p–power cyclic group G, generalizing a result of Behrens and the second author in the case of the group C2. We also establish a construction of H¯(p), and prove intermediate results that may be of independent interest. Highlights include constraints on the Hurewicz images of equivariant spectra that admit norms, and an analysis of the extent to which the nonequivariant H 𝔽p arises as the Thom spectrum of a more than double loop map.

Keywords
Thom spectrum, equivariant, Mahowald, Eilenberg–MacLane
Mathematical Subject Classification 2010
Primary: 55P43, 55P91
References
Publication
Received: 1 May 2018
Revised: 19 November 2019
Accepted: 29 December 2019
Published: 29 December 2020
Proposed: Mark Behrens
Seconded: Haynes R Miller, Ralph Cohen
Authors
Jeremy Hahn
Mathematics Department
Massachusetts Institute of Technology
Cambridge, MA
United States
Dylan Wilson
Department of Mathematics
Harvard University
Cambridge, MA
United States